Warped product submanifolds in Kenmotsu space forms


Murathan C. , Arslan K., Ezentas R. , Mihai I.

Taiwanese Journal of Mathematics, vol.10, no.6, pp.1431-1441, 2006 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 6
  • Publication Date: 2006
  • Doi Number: 10.11650/twjm/1500404566
  • Title of Journal : Taiwanese Journal of Mathematics
  • Page Numbers: pp.1431-1441
  • Keywords: warped product, warping function, mean curvature, Kenmotsu space form, IMMERSIONS

Abstract

Recently, Chen established a general sharp inequality for warped products in real space forms. As applications, he obtained obstructions to minimal isometric immersions of warped products into real space forms. Afterwards, Matsumoto and one of the present authors proved the Sasakian version of this inequality. In the present paper, we obtain sharp estimates for the warping function in terms of the mean curvature for warped products isometrically immersed in Kenmotsu space forms. Some applications are derived.